Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 3, Pages 191-199

Finite-difference method for parameterized singularly perturbed problem

1Department of Mathematics, Faculty of Science, Yuzuncu Yil University, Van 65080, Turkey
2Department of Mathematics, Faculty of Education, Dicle University, Siirt, Diyarbakir 21280, Turkey

Received 9 January 2004; Revised 22 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. M. Amiraliyev, Mustafa Kudu, and Hakki Duru, “Finite-difference method for parameterized singularly perturbed problem,” Journal of Applied Mathematics, vol. 2004, no. 3, pp. 191-199, 2004.